# SDR VNAA202006239993

- Difficulty date: June 23, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15367
- Aircraft time: 12,218 hours, 11,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Location: Bs 744.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL BEGINNING AT APPROX FS 744.5 CORRODED IN SEVERAL LOCATIONS.
